# SDR HALA9800011

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 59121251
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINC C-CHECK INSPECTION, DISCOVERED CORROSION ON THE LEFT FLAP FRONT SPAR LOWER CAP BETWEEN XFLS 299.601 AND 304.031.  REPAIRED BY BLENDING OUT THE EXFOLIATION CORROSION, HFEC INSPECTING, ROTO PEENING, REINSTALLING FITTING REMOVED FOR ACCESS WITH 301 CRES SHIMS TO FILL VOID CREATED BY BLENDOUT.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N660HA-57-012-EAC.  (M)
